Sexual Health Community
Contraceptive Pill causing Discharge?
About This Community:

This forum is patient support community for questions discussing Birth Control, Fetishes, Foreplay, Intimacy, Masturbation, Orgasms, Partners and Relationships, Pornography, Positive and Negative Sexual Experiences, Virginity, Safe Sex, Sexual Orientation, Sexual Surrogates, Sexual Positions, stimulation, and toys. This forum is not for STD or HIV related questions. For these questions, please visit our STD or HIV forums.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Contraceptive Pill causing Discharge?

I swicthed onto a new pill a month and a half ago, but ever since I get thick white/yellow discharge after I take my pill everyday. It didn't occur during my 7 day break which made me think is it the pill causing discharge?

I have been checked for chlamydia which came back negative, but me and partner still use condoms along with my pill after a pregnancy scare.

So what is causing this discharge?
Avatar_m_tn
Hi Becka, Have you google the side effects of your new pill, you may find the answer there.
Good Luck
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sexual Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Sexual Health Answerers
139792_tn?1299416777
Blank
Dalubaba
Indore, India
Avatar_f_tn
Blank
remar
st. louis, MO
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom
Avatar_f_tn
Blank
gyspy09
PA
80052_tn?1358657300
Blank
jefelex
way off the beaten track!, BC